# SDR REXA2024012200105

- Difficulty date: December 20, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINE FITTING AT F.S.565 STGR 26R IS CORRODED. REMOVED CORRODED FITTING AND INSTALLED NEW SERVICABLE MACHINE FITTING IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
